" ...interesting what you mentioned re: aspartame as I just bought a ...a sneaking suspicison they have aspartame in them which could definitely ...Sorry to hear about your leg cramps, I used to g... "
Ask a question
Ask a question
(Cramps of lower extremities)
Common Leg Cramps treatments discussed around the web
95,307 conversations around the web about Leg Cramps to help you make a decision
Leg Cramps & Aspartame
We found 68 discussions
" ...Atkins and am having lower leg cramps that wake me in ...also look at how much Aspartame you are taking in. ...the side effects of NutraSweet). Her leg cramps disappeared in a matte... "
" ...will not touch anything with aspartame, nutra-sweet, or anything similar to that ingredient. It makes my stomach hurt. My son is sensitive ...usually in there also. The leg cramps can also be ca... "
" ...saying that you can get FINE diabetes control with ...150 carbs, I ache, get leg cramps, and gain weight. I ...meat. I don't consume anything with aspartame (gives me headaches) or anythi... "
" ...now it was manageable. For the past few months it has gotten much much worse: every night, all night. I had already tried many of the remedies I saw here, including quinine water, which works in... "
" ...medical doctor who will admit aspartame is a toxin! This is encouraging. Leg cramps are a common complaint from aspartame use. They typically go away ...I am glad that your leg cramps went awa... "
" ...help she said she could give me a prescription for a higher dose of Quinine if I wanted. I don't want a prescription. So I upped my water consumption, started taking some calcium, and bought some... "
" ...since i gave up all aspartame products, i am so happy ...extreme anxiety which is nearly gone,leg cramps,insomina, etc, , i can't believe ...all my problems, plus my thyroid condition is the ... "
" ...always blown off the aspartame concerns myself, but am ...I have been having alot of joint pain especially in my ...sneak it). That night, I was up all night with leg cramps and joints that... "
" ...do with the artificial sweetener.. Aspartame. I will begin with my ...For quite some time, he was suffering with headaches, dizziness, leg cramps and a feeling of just... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?